# SDR SWAA2021101830407

- Difficulty date: October 14, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737
- Aircraft serial: 33658
- Aircraft time: 63,512 hours, 37,352 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L2 DOORSLIDE EXTERIOR EMERGENCY LIGHT FAILS OPS CHECK / [01] REMOVED AFT ENTRY DOORWAY SIDEWALL LINING I/A/W 25-21-25-020-801. RESEATED CONNECTION TO CONNECTOR D11086 I/A/W 33-51-04-960-801.; [02] INSPECTION CW; VERIFIED OPS CHECK; OK TO CLOSE; [03] REINSTALLED AFT ENTRY DOORWAY SIDEWALL LINING I/A/W AMM 25-21-25-420-801. PERFORMED OP CHECK OF AFT ENTRY SLIDE LIGHT I/A/W AMM 33-51-04-960-801. OP CHECK GOOD; [04] INSPECTION CW STEP 3; [05] AUDIT CW
